Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/78320
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Stochastic optimal control for backward stochastic partial differential systems
Author: Meng, Q.
Shi, P.
Citation: Journal of Mathematical Analysis and Applications, 2013; 402(2):758-771
Publisher: Academic Press Inc Elsevier Science
Issue Date: 2013
ISSN: 0022-247X
1096-0813
Statement of
Responsibility: 
Qingxin Meng, Peng Shi
Keywords: Backward stochastic partial differential equation; Stochastic maximum principle; Stochastic evolution equation; Backward stochastic evolution equation; Verification theorem
Rights: Copyright © 2013 Elsevier Ltd. All rights reserved.
RMID: 0020126513
DOI: 10.1016/j.jmaa.2013.01.053
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.